# SDR CA960212007

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assembly
- Part number: A71871451
- Condition: Chafed
- Location: Lt Stub Wing
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER TAKEOFF #2 SYSTEM HYDRAULIC QUANTITY DROPPED NOTICEABLY, OFFLOADED PUMPS BUT QUANTITY DROPPED TO ZERO. SUCTION LINE IN THE LH STUB WING CHAFED AND LEAKING. LINE REPLACED.
